Announcement

Collapse
No announcement yet.

need info please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • need info please

    hello all,
    today is my second day on suboxone. I induced myself according to Robert 325's Induction plan. Finally stabilized or so I thought at 3 milligrams. Split my induction dose this morning as per Roberts directions and took one and a half milligrams. An hour and a half later was having withdrawal symptoms and took another. 25 milligrams sliver. A little later was having withdrawal symptoms again took another .25 milligrams sliver. What am I doing wrong, did I mess up my induction? where do I go from here? thank you in advance for all your help.

  • #2
    Hi there, welcome. No, you didn't mess up the induction. What were you taking before Sub? How much and for how long? Let us know so we can help you from here.

    Kat

    Comment


    • #3
      I just realized you have another thread on the Need to Talk board. That's ok, but it would probably be best if you stick to this one.

      Kat

      Comment


      • #4
        Sorry Kat,
        New to this and thought I messed up my last thread lol. Been an addict on and off for the last 10 years with the last 2 being the worst. Used to use hydros then graduated up and up. For the last 6 months I've been using 1 100 mcg/hr fentanyl patch (orally) with any where from 3-5 bags of street dope thrown in (never IV'd only snorted) per day. Along with some 5 mg oxy's and 8mg dilaudid thrown in now and then. As of right now I just took another .5 mg of sub to try to feel better. Am at work feeling disconnected and weird with an upset stomach. Plan on only taking the other .5 mg of sub tonight to stay on track with my induction amount. Thank you sooooo much for your help!!

        RJ

        Comment


        • #5
          Keep track of your symptoms. You had quite a large habit and 3mg. may not be enough to hold you. So, so far today you've taken 2mg. of sub? 1.5mg. this morning and another 1.0mg? Induction may take some time to get the sub stable in your body. You should feel little to NO symptoms. You do want to induct at the minimum "effective" dose. So let's see what your symptoms are for sure. Keep posting and we'll help you through this.

          Peace,

          Iloerose

          Comment


          • #6
            Iloerose,
            Thank you for your response. I am up to 2.5mg total today as of this post (2:48 est). My appetite is definitely good not voracious but good. I feel better since I took the last .5 mg a couple hours ago. My plan is to only take another .5 mg today to stay in line with my induction dose from yesterday. Do you think this is the right course of action? I know Roberts plan is to start splitting your doses in half on the second day but if I did that I'm sure I would be in w/d's until I took my second dose later today. I'm afraid that if I end up on a really high dose I won't be able to taper and be addicted to the very tool I tried to use to escape this life. Thank you for your help, it is greatly appreciated!

            RJ

            Comment


            • #7
              Originally posted by Ready2LiveAgain View Post
              Iloerose,
              Thank you for your response. I am up to 2.5mg total today as of this post (2:48 est). My appetite is definitely good not voracious but good. I feel better since I took the last .5 mg a couple hours ago. My plan is to only take another .5 mg today to stay in line with my induction dose from yesterday. Do you think this is the right course of action? I know Roberts plan is to start splitting your doses in half on the second day but if I did that I'm sure I would be in w/d's until I took my second dose later today. I'm afraid that if I end up on a really high dose I won't be able to taper and be addicted to the very tool I tried to use to escape this life. Thank you for your help, it is greatly appreciated!

              RJ
              How are you feeling? Your habit was pretty big, so you may need more Sub to stabilize. Let's see how you feel in the next day or two. Don't worry if you have to increase a little. It makes no difference as far as the taper plan is concerned - it just adds a little more time to your taper. The most important thing is to get stable first. You won't get addicted if you follow the plan and taper off as recommended.

              Talk soon...
              Kat

              Comment


              • #8
                Kat and Iloerose,
                Just wanted to let you know that I am doing well. All w/d signs have disappeared at this point. I took my last .5 mg (3 mgs total today) at 5 pm est. For the first time in a long time I feel normal. I know this is the medication working and I'm not naive enough to think things have passed. I have a long road ahead of me and I have never been more ready to attack it head on and see it through. I appreciate the help you have both given to me and I know l will be calling on you for more. Probably as soon as tomorrow. Lolol
                P.S. If I have left anything out please let me know.
                Have a great night. Talk to you soon.

                RJ

                Comment


                • #9
                  RJ: Glad you posted to let us know how you are doing. The medication has to build in your system. The induction may take a few more days. You do NOT have to split your dose if you feel more comfortable taking it at one time per day. But you need to decide that for yourself and your own convenience. Subs are strong with a long half-life of around 48-72 hours, so once it gets working in your system it will hold you either way you are comfortable. Alexnt, who will probably post to you at some point here, took his once a day and tapered over 4mos. (he also had to induct at a high amount due to having to induct at a docs office) so no worries about becoming addicted. As Kat pointed out the most important part of the induction is getting STABLE at a dose before tapering. YOU are doing great!!!! ASK any questions you have and honestly report any symptoms you have. Good night! Have a good sleep.

                  Peace,

                  Iloerose

                  Comment


                  • #10
                    Good Morning All,
                    Iloerose thank you for your post last night. It put a big smile on my face knowing I'm on the right road. It really means alot. I fell asleep about 10 pm and woke up at 5 am. A little early but not unusual. Awoke with some anxiety and stomach discomfort. Nothing overwhelming by any means. I took my 1.5 mg dose at 6 am this morning. I am making this my regular time as I usually have to be to work by 730 am. I have decided for the time being I am going to split my dose, definitely more psychological than anything, knowing if I'm not feeling great help is on the way with my next dose. As of this post I'm am experiencing no w/d symptoms whatsoever. I really can't put into words how much I appreciate all the help you all have given me. Thank you so much. I hope you all are having a great morning. Talk to you soon.

                    RJ

                    Comment


                    • #11
                      Sounds like you are well on your way, RJ. Thanks for the kind words. You are right that this is such a mental game. Have a great day!

                      Peace,

                      Iloerose

                      Comment


                      • #12
                        Good afternoon all,
                        Quick question, I'm sure someone can help with. 3rd day of suboxone induction. Took 1st half of my 3 mg dose at 6 am. Took the other half at noon. Mild withdrawals now at 4pm, barely noticeable but a definite overall blah feeling. Even went on a two hour hike to try and shake it. Is this normal or do I need to increase my sub dose? Thank you in advance for any help.

                        RJ

                        Comment


                        • #13
                          Just wanted to congratulate you, and say it looks like you're on top of things fairly well.

                          To answer your question, I can't really speak from experience, but I would say as long as you can fight through it and not have to blow off something important then hold off. I know its late now, so you've probably already made up your mind by now, but you were right before about how much of the fight is psychological.

                          Comment


                          • #14
                            What are your symptoms now? If you are still awake. This could be just normal as the sub builds in your system.

                            Comment


                            • #15
                              Mr Jones and Iloerose,
                              Thank you both for responding. Decided not to mess up my induction dose or extend my taper plan by adding more sub. Pushed through and glad I did. The blahs turned to eh's and all is well. Except for some insomnia as is the reason I'm writing at this time lol. I look forward to talking to all of you tomorrow. Hopefully I get some sleep before then, hahaha. Have a great night!

                              RJ

                              Comment

                              Working...
                              X